# SDR DALA2015101906284

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SECTION , FRAME AT BS 1640 IS CORRODED AT FLOOR LEVEL, RBL 58, 2.5" X 1.5" CP 53-252-01.  INSTALLED REPAIRS PARTS IAW ERA 532900-14AD.
